An independent intelligence board aggregating credible research, preprints, clinical findings, biohacking experiments, and community discussions on therapeutic peptides, longevity science, and evidence-based anti-aging. Stories are scored for relevance, credibility, novelty, momentum, and practicality so the most important findings surface first.
Someone on Reddit asked how long severe nausea from semaglutide lasts. They said they're two weeks into the drug and can barely eat because everything makes them sick, and they want to know whether that gets better. That’s the basic news: a real person reporting strong side effects and looking for answers. Semaglutide is the active drug in medicines you may have heard of like Ozempic and Wegovy. It’s a synthetic version of a naturally occurring hormone that helps control appetite and blood sugar. In plain terms, it tells your brain “you’re full” and slows how fast your stomach empties, which can reduce hunger and help with weight loss or diabetes control. Most of what we know about nausea with semaglutide comes from clinical trials and patient reports, including posts like this one. Trials show that nausea is one of the most common side effects, especially early on and when doses are being increased. For many people the nausea is mild and short-lived, easing after a few weeks as the body adjusts. But some people do experience more severe or persistent nausea that can last longer, require dose adjustments, or even lead them to stop the drug. The Reddit post is an individual report, so it can’t tell us how likely the worst outcomes are, just that this level of nausea does happen. Why this matters is simple: if you or someone you know is starting semaglutide, preparing for nausea helps. Knowing that it’s a common early effect can reduce anxiety and prompt practical steps—talking to your prescriber about slower dose increases, taking medication with food, or using anti-nausea remedies. It also matters for doctors and pharmacists who need to warn patients and monitor for weight loss from not being able to eat, dehydration, or nutrient deficiencies. There are important caveats. Not everyone gets nausea, and not everyone who does will have it as badly as the Reddit poster. If nausea is severe—if you can’t keep fluids down, lose a lot of weight quickly, or feel faint—you should contact a clinician. Semaglutide can interact with other conditions and medications, and it’s not appropriate for people with certain histories (for example, some types of thyroid cancer or pancreatitis concerns in clinical guidance). Regulatory labels and a prescriber’s guidance are the best sources for safety rules; personal reports are useful but not definitive. Bottom line: nausea is a common early side effect of semaglutide for many people and often improves over weeks, but severe or prolonged symptoms need medical attention and may require changing the plan.
Source: r/Semaglutide